Jump to content
Important Survey - Please Participate ×

Pls help guys


[An...]

Recommended Posts

Hello guys .

That my story hopefully i get some support . Im 24 years married and have beautifull daughter i didnt have background anxiety but after get my married and my wife was from canada is was hard time for me so i become heavy smoker of weed everyday for 3 years .things goes well and i did moved to canada with my wife and my baby . 4 month ago weed start to give me anxiety especialy when i smoke it socialy so i decided to quite cold turkey n i sucses but after month i had extreme anxiety going to work especialy i work with costumers and the english is my third languages one time i couldnt take it cause i had really bad time going to work so i went to hospital the doctor gave me sertraline 50 and clonazepam 0.25 the work for me good i took 0.25 just when i need it like once in 3days n try to cut it half if it pass 6 days i ll feel a bit weird n had bad day with headache n tremor the problem i dont have family doctor n the pharmacy just told me u can quite benzo if u take just 0.25 twice a week after i was down to to 0.125 in 3 days .today i had to take two 0.25 mg cause i had big meeting with friends in the poker table n dont know if can quite cold turkey or the best way to get off of it .pls help if anyone have experiancr on that

Cheers . And sorry about my english

Link to comment
Share on other sites

Welcome to the forum!  We're glad to have you as a new member.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...